| Model Number |
1614 |
| Medical Device Problem Code |
Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that upon attempting to remove the catheter from the patient's body, it was not possible to remove the water from the balloon which was used to keep the catheter in the body.Per customer, the catheter needed to be cut to remove from the patient; period of use: 2 weeks.There was no patient injury.
Additional Manufacturer Narrative
The device history record (dhr) for lot 4127u11qx was reviewed and no anomalies related to the reported issue were observed.The device was received for evaluation and the received device was incomplete, separated by two parts.One part was balloon part with tip, and another part was the shaft part.No drainage and inflation funnel part were received.The shaft of the catheter was cut off by user to remove the catheter.The balloon was able to be inflated and deflated through the airline from the cut off part.In other sample part received, found trace of clamp on the shaft; pressure applied by the clamping on the shaft which was too strong would cause the balloon airline to constrict and collapsed, thus cause the balloon not able to be deflated.The reported issue was observed; however, a definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.